Jørgensen’s Inequality and Algebraic Convergence Theorem in Quaternionic Hyperbolic Isometry Groups
Huani Qin,
Yueping Jiang and
Wensheng Cao
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We obtain an analogue of Jørgensen's inequality in quaternionic hyperbolic space. As an application, we prove that if the r -generator quaternionic Kleinian group satisfies I-condition, then its algebraic limit is also a quaternionic Kleinian group. Our results are generalizations of the counterparts in the n -dimensional real hyperbolic space.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/684594.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/684594.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:684594
DOI: 10.1155/2014/684594
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().